# SDR AALA20120727010

- Difficulty date: July 13, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR SUPPORT TRACK AT RIGHT BUTTLINE 17 BETWEEN STATIONS 787 AND 832.  INSTALLED NEW CARGO TRACK SECTION PER SRM 53-00-53-2R REPAIR 3.
